# SDR CA010724004

- Difficulty date: July 8, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 32,875 hours
- Engine: Ge CT581401
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 4002TO2P03
- Condition: Making Metal
- Location: Accessory Drive
- Part time: 265 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) INVESTIGATION OF A CHIP LIGHT ON FORWARD CHIP PLUG SHOULD A BUILD UP OF BLACK FUZZY PASTE WITH SOME INDICATION OF FERROUS MATERIAL. ENGINE WAS REMOVED AND DISASSEMBLED. SUBSTANCIAL WEAR WAS FOUND ON ACCESSORY DRIVE GEAR BOX IMPUT PISTON BEARINGS. PARTS WERE ROUTED TO LAB FOR FURTHER INVESTIGATION.
